# SDR SWAA043463

- Difficulty date: November 29, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 42,133 hours, 37,710 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT PRESSURE BULKHEAD DOME CAP AT BS 1016, RBL 1, CRACKED.  REPAIRED BULKHEAD PER EA.
